# SDR IXXA060108S

- Difficulty date: June 11, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND STATION 120 TO 140 LONGERON 35 LT CRACKED. REMOVED FASTENERS AS NEEDED TO REMOVED DAMAGED LONGERON SECTION. FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS WET WITH SEALANT AT LONGERON 35 LT FROM STATION 120 TO STATION 140. IAW SRM 53-2-0, 53-2-2, 53-4-1, AND 51-1-8.
